# SDR 97ZZZX2449

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6321 · Main Rotor Brake
- Part: Control Valve
- Part number: 900HG3402002103
- Condition: Defective
- Location: Rotor Brake
- Part time: 1,284 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLATION, ROTOR BRAKE CONTROL VALVE ASSY WEAK.  ROTOR SYSTEM WILL NOT STOP WITHIN 1 MINUTE WHILE BRAKE IS APPLIED AT 3350 PSI PEAK.  IN LOCKED POSITION THE PSI WILL DROP TO 180 AND WILL NOT FIRMLY LOCK HEAD (CAN MANUALLY PUSH HEAD THROUGH WITH LITTLE RESISTANCE).  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
